Hi, 37 yr. old female suffering from attacks. Attacks start at anytime with no warning and usually last for 4 to 6 hours. First I get very cold and my whole body shakes, then my arms and legs start to tingle. Parts of my face and head go numb. Then my ears start to ring and my vision changes...first floaters then blurryness and then tunnel vision. My speach is also slurred. My head starts to hurt... small areas that stay for a minute then move around. Then I feel like I can't breath and my chest hurts. I have had a MRI with contrast on my brain, MRI on my neck and back, nerve study and a CT scan. All test came back fine. Pcp thinks that it is aniexty. On lorazepam 3mg daily. Now, new symptoms... headaches, pain in arms and legs, floaters in vision all the time, ringing and pain in one ear with pain down that side of my neck, fatigue, balance is worse and I can't remember what i did just a few hours ago.
I also have suffered with IBS for 10 years, take 6 Imodium AD daily to control. Take Prilosec OTC for heartburn. This is my 2nd post, 1st post recommended seeing cardiologist and hematologist, which I intend on doing. Any other suggestions?
Hi, I am a 29 year old, mother of four who has been experiencing tingling in my arms,hands and legs off and on for a couple of months. Lately it seems that these symptoms are getting worse and are staying longer periods of time.I have also started to experience some blurred vision and dizziness.
Any idea what may be going on?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.